# SDR ASAA0782077

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 54,121 hours, 28,969 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9911840165
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS CRACKED.  REPLACED SHEAR TIE PER SRM 51-10-4, 51-30-2 AND 51-30-5.
